# SDR 99ZZZM668

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N361KP
- Make and model: Boeing 727225
- Aircraft serial: 20627
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP FOREFLAP HAS GOUGE IN LEADING EDGE.  FABRICATED REPAIR IAW SRM 57-50-4.  INSTALLED REPAIR IAW SRM 57-50-4.  (M)
